# SDR DALA2015072404634

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULE ON FLOOR PANEL.   THE FLOOR PANEL WAS FABRICATED AND REPLACED IAW AMM 53-20-01-201.
